North Dakota, 2014

Hail in North Dakota, August 17, 2014

August 17, 2014 · NWS FGF · 1 event in 1 county or zone

An outflow boundary was evident on radar moving east-southeast from north central North Dakota toward the Devils Lake region. As it moved into southwest Benson County, it helped spark a thunderstorm southwest of Maddock.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FGF wrote it up.

An outflow boundary was evident on radar moving east-southeast from north central North Dakota toward the Devils Lake region. As it moved into southwest Benson County, it helped spark a thunderstorm southwest of Maddock.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Aug 17, 5:58 PM CST, 22 minutes earlier.

Area forecast discussion, Aug 17, 5:58 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
658 PM CDT SUN AUG 17 2014

.UPDATE...
ISSUED AT 658 PM CDT SUN AUG 17 2014

HAD ONE CELL MOVE INTO THE NORTHWEST FA AROUND THE CANDO AREA THAT
WAS PRETTY STRONG...BUT IT HAS WEAKENED QUITE A BIT. IT DID
PRODUCE 40-45 MPH WIND GUSTS AT CANDO. WILL CONTINUE TO WATCH THIS
AREA FOR ADDITIONAL DEVELOPMENT AS THE AREA OF STORMS SOUTH OF
KBIS WILL TAKE QUITE A BIT LONGER TO REACH OUR WESTERN FA. LATEST
SPC DISCUSSION MENTIONS THAT A DOWNSTREAM WEATHER WATCH IS NOT
ANTICIPATED. SO AT THIS POINT WILL BE WATCHING FOR A FEW ISOLATED
STORMS THAT MAY YET APPROACH SEVERE CRITERIA...BUT NOT EXPECTING
WIDESPREAD SEVERE ACTIVITY. OUTSIDE OF THE WESTERN FA THERE IS NOT
MUCH HAPPENING...SO WILL TRIM BACK ANY PCPN CHANCES FOR THESE
AREAS UNTIL LATER.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 305 PM CDT SUN AUG 17 2014

TIMING AND PLACEMENT OF PRECIP TONIGHT AND TOMORROW WILL BE THE
MAIN FORECAST HEADACHES FOR THE SHORT TERM.

THE MAIN UPPER TROUGH CURRENTLY SEEN ON WV LOOP ROTATING OVER
EASTERN MT WILL MOVE OFF INTO THE NORTHERN PLAINS TONIGHT. SFC
TROUGH CURRENTLY EXTENDING DOWN INTO WESTERN ND WILL ARRIVE IN THE
RED RIVER VALLEY OVERNIGHT. TOWERING CU AND STORMS HAVE STARTED TO
DEVELOP TO OUR WEST ALONG THE TROUGH AXIS...ALTHOUGH THERE WILL
NOT BE AS MUCH INSTABILITY OVER OUR AREA THANKS TO PERSISTENT
CLOUDS. THINK THAT THE STORMS WILL BEGIN TO MOVE INTO THE DEVILS
LAKE BASIN IN THE EARLY EVENING AND THEN INTO THE RED RIVER VALLEY
AROUND MIDNIGHT. THE STORMS HAVE BEEN RATHER SPARSE ALONG THE
TROUGH AXIS OUT WEST BUT THINK THEY SHOULD FILL IN A BIT. WILL
CONTINUE TO TRANSITION LIKELY POPS FROM WEST TO EAST TONIGHT
ACROSS THE CWA. WITH DEEP LAYER SHEAR PRETTY WEAK...AM NOT TOO
IMPRESSED WITH SEVERE CHANCES OVERNIGHT. HEAVY RAIN SHOULD BE THE
MAIN THREAT AS PWAT VALUES REACH THE 1.5 TO 2 INCH RANGE. WILL
HAVE TO WATCH IF ANY HEAVY CELLS GO OVER THE SAME ONES FROM LAST
NIGHT. LOWS SHOULD STAY IN THE 60S THANKS TO CLOUDS.

THE UPPER TROUGH AXIS WILL MOVE INTO MN BY MONDAY...WITH
NORTHWESTERLY SFC WINDS BEHIND THE DEPARTING LOW. ALL OF THE
MODELS CONTINUE TO LINGER PRECIP EAST OF THE RED RIVER THROUGH
TOMORROW...PARTICULARLY AS A REINFORCING SHORTWAVE DIGS DOWN INTO
THE TROUGH. WILL KEEP POPS HIGH IN THE EAST THROUGHOUT THE DAY ON
MONDAY BEFORE SLOWLY TAPERING THEM OFF MONDAY NIGHT AS THE UPPER
TROUGH FINALLY PULLS FURTHER EAST. TEMPS ON MONDAY SHOULD BE NEAR
TO SLIGHTLY BELOW AVERAGE IN THE 70S BUT LINGERING CLOUDS WILL
HELP KEEP LOWS MONDAY NIGHT AROUND 60 DEGREES.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 305 PM CDT SUN AUG 17 2014

TUESDAY AND WEDNESDAY...WITH AN UPPER RIDGE BUILDING BRIEFLY INTO
THE PLAINS...CONDITIONS WILL BE FAIRLY QUIET ON TUESDAY BEFORE THE
NEXT SHORTWAVE MOVES INTO WESTERN ND ON WEDNESDAY. KEPT THE
FORECAST DRY FOR TUESDAY ALTHOUGH A FEW MODELS CONTINUE TO KEEP
SOME QPF OVER THE FAR EAST...BUT WITH NO REAL FORCING TO WORK WITH
THIS DOES NOT SEEM LIKELY. MODELS ARE STRUGGLING WITH THE TIMING
OF THE NEXT SHORTWAVE...WITH SOME MODELS KEEPING IT WELL SOUTH AND
WEST OF US AND OTHERS BRINGING STORMS WELL INTO OUR WESTERN
COUNTIES. WENT WITH SOME LOW POPS IN OUR WEST FOR NOW AND WILL
ADJUST AS NEEDED. KEPT HIGHS IN THE 80S AS WE SHOULD SEE SOME
DECENT SUNSHINE UNDER THE RIDGE.

WEDNESDAY NIGHT-SUNDAY...THE SYNOPTIC FLOW PATTERN WILL BE IN
TRANSITION TO A WESTERN CONUS TROUGH AND DOWNSTREAM RIDGE...ALTHOUGH
VARIOUS MODEL RUNS HAVE SHOWN DIFFERENCES IN THE ORIENTATION OF THIS
PATTERN...WHICH CONTINUES WITH THE 12Z MODEL RUNS. ALTHOUGH
CONFIDENCE IN DETAILS IS EXTREMELY LOW GIVEN THE MODEL
DIFFERENCES...THE GENERAL TREND WILL BE WETTER AND COOLER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 658 PM CDT SUN AUG 17 2014

KEPT WITH THE PREVIOUS TAF SETS TSTM TIMING. SO STILL EXPECT SOME
TSTMS TO REACH THE RED RIVER VALLEY CLOSER TO MIDNIGHT. NOT SURE
HOW MUCH COVERAGE WILL BE LEFT BY THEN SO WILL ADJUST LATER IF
NEED BE. QUITE A BIT OF UPSTREAM CLOUD COVER...SO AFTER THESE
STORMS ROLL THROUGH IT SHOULD STAY CLOUDY. MODELS STILL SHOWING
THE POSSIBILITY OF MORE SHOWER/TSTM REDEVELOPMENT TOMORROW
AFTERNOON.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...GODON
SHORT TERM...JR
LONG TERM...JR/TG
AVIATION...GODON
Hazardous weather outlook, Aug 17, 6:27 AM CST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
727 AM CDT SUN AUG 17 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181230-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
727 AM CDT SUN AUG 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY FROM
SOUTHEASTERN NORTH DAKOTA INTO PARTS OF WEST CENTRAL AND
NORTHWESTERN MINNESOTA. THIS MORNING THE MAIN CONCENTRATION WILL
BE IN THE LISBON-FARGO-WAHPETON-FERGUS FALLS-PARK RAPIDS REGION
WHERE LOCALLY HEAVY DOWNPOURS CAN BE EXPECTED.

TONIGHT WILL SEE A MORE WIDESPREAD COVERAGE OF SHOWERS AND
THUNDERSTORMS...STARTING IN EASTERN NORTH DAKOTA THIS EVENING AND
SPREAD EAST OVERNIGHT. ONCE AGAIN LOCALLY HEAVY DOWNPOURS CAN BE
EXPECTED. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...BUT
STORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS EARLY ON THIS
EVENING IN THE DEVILS LAKE BASIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE INTO
MONDAY...ESPECIALLY EAST OF THE RED RIVER. NO SEVERE WEATHER IS
EXPECTED. A CHANCE FOR ADDITIONAL SHOWERS AND THUNDERSTORMS
RETURNS LATE THIS WEEK AND NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DTR

In the hours before

Local storm report, Aug 17, 1:26 PM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
226 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FUNNEL CLOUD     5 W LITCHVILLE          46.66N 98.30W
08/16/2014                   BARNES             ND   PUBLIC

            FUNNEL BRIEFLY CAME FROM BASE OF CLOUD DID NOT REACH
            GROUND. RAIN AND THUNDER APPEAR TO BE APPROACHING FROM
            THE NORTH.

0525 PM     FUNNEL CLOUD     FORMAN                  46.11N 97.64W
08/16/2014                   SARGENT            ND   PUBLIC

            NEAR THE SCHOOL ON THE WEST END OF TOWN.

0527 PM     FUNNEL CLOUD     COGSWELL                46.11N 97.78W
08/16/2014                   SARGENT            ND   PUBLIC

            DIRECTLY ABOVE TOWN.

1000 PM     TSTM WND DMG     2 E DAVENPORT           46.71N 97.03W
08/16/2014                   CASS               ND   NWS EMPLOYEE

            50 BY 100 FOOT TENT AT A WEDDING RECEPTION THAT WAS BLOWN
            DOWN. NO INJURIES. 100 BY 100 FOOT SHED BLOWN DOWN.
            EMPLOYEE ESTIMATED 60 TO 70 MPH WINDS.

1140 PM     FLASH FLOOD      4 E ERHARD              46.48N 96.01W
08/16/2014                   OTTER TAIL         MN   PUBLIC

            BOAT SUNK DUE TO HEAVY RAIN.

0100 AM     HEAVY RAIN       ENDERLIN                46.62N 97.60W
08/17/2014  E3.25 INCH       RANSOM             ND   PUBLIC

            RAINFALL PAST 24 HOURS

0100 AM     HEAVY RAIN       ERHARD                  46.48N 96.10W
08/17/2014  E4.00 INCH       OTTER TAIL         MN   PUBLIC

            ESTIMATED DUE TO LEAVES BLOCKING GAUGE

0100 AM     FLASH FLOOD      5 E OTTERTAIL           46.43N 95.45W
08/17/2014                   OTTER TAIL         MN   CO-OP OBSERVER

            SEVERAL SECONDARY AND COUNTY ROADS OVERTOPPED AND DAMAGED
            DUE TO FLOOD WATERS. THE LEF RIVER WAS REPORTED FLOWING
            UPSTREAM DUE TO HIGHER DOWNSTREAM WATER. TIME
            APPROXIMATE.

0530 AM     HEAVY RAIN       WADENA                  46.44N 95.13W
08/17/2014  M1.61 INCH       WADENA             MN   TRAINED SPOTTER

            RAINFALL PAST 24 HOURS

0735 AM     HEAVY RAIN       10 SE PARK RAPIDS       46.82N 94.91W
08/17/2014  M0.80 INCH       HUBBARD            MN   PUBLIC

            RAINFALL REPORTS PAST 24 HOURS

0735 AM     HEAVY RAIN       5 W DETROIT LAKES       46.81N 95.95W
08/17/2014  M0.50 INCH       BECKER             MN   PUBLIC

            RAINFALL PAST 24 HOURS.

0735 AM     HEAVY RAIN       LAKE PARK               46.88N 96.10W
08/17/2014  M0.80 INCH       BECKER             MN   PUBLIC

            RAINFALL PAST 24 HOURS AT LEAF LAKE

0735 AM     HEAVY RAIN       COLFAX                  46.47N 96.87W
08/17/2014  M3.57 INCH       RICHLAND           ND   PUBLIC

            RAINFALL PAST 24 HOURS

0741 AM     HEAVY RAIN       9 SSE HAWLEY            46.76N 96.24W
08/17/2014  M0.77 INCH       CLAY               MN   COCORAHS

            RAINFALL PAST 24 HOURS

0741 AM     HEAVY RAIN       2 S BATTLE LAKE         46.26N 95.72W
08/17/2014  M0.75 INCH       OTTER TAIL         MN   COCORAHS

            RAINFALL PAST 24 HOURS

0741 AM     HEAVY RAIN       2 N MOORHEAD            46.89N 96.76W
08/17/2014  M0.57 INCH       CLAY               MN   CO-OP OBSERVER

            RAINFALL PAST 24 HOURS

0741 AM     HEAVY RAIN       WNW DILWORTH            46.88N 96.70W
08/17/2014  M0.32 INCH       CLAY               MN   COCORAHS

            RAINFALL PAST 24 HOURS

0741 AM     HEAVY RAIN       2 WSW DEER CREEK        46.38N 95.36W
08/17/2014  M1.05 INCH       OTTER TAIL         MN   COCORAHS

            RAINFALL PAST 24 HOURS

0741 AM     HEAVY RAIN       1 NW OTTERTAIL          46.44N 95.57W
08/17/2014  M1.34 INCH       OTTER TAIL         MN   COCORAHS

            RAINFALL PAST 24 HOURS

0741 AM     HEAVY RAIN       1 NW RICHVILLE          46.52N 95.64W
08/17/2014  M1.34 INCH       OTTER TAIL         MN   COCORAHS

            RAINFALL PAST 24 HOURS

0741 AM     HEAVY RAIN       6 NNW PELICAN RAPIDS    46.65N 96.13W
08/17/2014  M0.93 INCH       OTTER TAIL         MN   COCORAHS

            RAINFALL PAST 24 HOURS

0741 AM     HEAVY RAIN       6 S LAKE PARK           46.80N 96.10W
08/17/2014  M0.89 INCH       BECKER             MN   COCORAHS

            RAINFALL PAST 24 HOURS

0741 AM     HEAVY RAIN       E FERGUS FALLS          46.28N 96.07W
08/17/2014  M0.50 INCH       OTTER TAIL         MN   COCORAHS

            RAINFALL PAST 24 HOURS

0746 AM     HEAVY RAIN       1 SSW FARGO             46.86N 96.83W
08/17/2014  M0.80 INCH       CASS               ND   COCORAHS

            RAINFALL PAST 24 HOURS

0746 AM     HEAVY RAIN       3 SSE FARGO             46.84N 96.79W
08/17/2014  M0.93 INCH       CASS               ND   COCORAHS

            RAINFALL PAST 24 HOURS

0746 AM     HEAVY RAIN       2 WSW MENAHGA           46.74N 95.14W
08/17/2014  M0.61 INCH       WADENA             MN   COCORAHS

            RAINFALL PAST 24 HOURS

0800 AM     HEAVY RAIN       1 S FORMAN              46.09N 97.64W
08/17/2014  M2.93 INCH       SARGENT            ND   COCORAHS

0800 AM     HEAVY RAIN       4 E FORMAN              46.11N 97.55W
08/17/2014  M4.75 INCH       SARGENT            ND   PUBLIC

0800 AM     HEAVY RAIN       2 W ENDERLIN            46.62N 97.64W
08/17/2014  M3.61 INCH       RANSOM             ND   CO-OP OBSERVER

0800 AM     HEAVY RAIN       LEONARD                 47.65N 95.27W
08/17/2014  M4.75 INCH       CLEARWATER         MN   PUBLIC

0800 AM     HEAVY RAIN       4 SE LEONARD            47.61N 95.21W
08/17/2014  M3.02 INCH       CLEARWATER         MN   PUBLIC

0800 AM     HEAVY RAIN       6 S NEW YORK MILLS      46.43N 95.37W
08/17/2014  U7.00 INCH       OTTER TAIL         MN   PUBLIC

            GAUGE MAXIMUM CAPACITY OF 7 INCHES...GAUGE OVERFLOWED.

0800 AM     HEAVY RAIN       ENDERLIN                46.62N 97.60W
08/17/2014  M4.30 INCH       RANSOM             ND   PUBLIC

0800 AM     HEAVY RAIN       4 W KINDRED             46.65N 97.11W
08/17/2014  M5.75 INCH       CASS               ND   PUBLIC

&&

MEWENS
Special weather statement, Aug 17, 4:56 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
556 PM CDT SUN AUG 17 2014

NDZ006-180000-
TOWNER ND-
556 PM CDT SUN AUG 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNER COUNTY UNTIL 700
PM CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 16 MILES NORTHWEST OF LEEDS...OR 43 MILES NORTHWEST OF
DEVILS LAKE...MOVING TO THE EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM...ALONG
WITH HEAVY RAIN AND FREQUENT LIGHTNING.

THE STORM WILL BE NEAR...
BISBEE AROUND 615 PM CDT.
CONSIDINE AROUND 625 PM CDT.
CANDO...MAZA AND ARNDT AROUND 630 PM CDT.
EGELAND AROUND 640 PM CDT.

THE STORM MAY INTENSIFY....ALSO A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4861 9950 4865 9950 4871 9898 4837 9898
      4837 9950 4861 9951
TIME...MOT...LOC 2256Z 269DEG 25KT 4849 9959

JK
Special weather statement, Aug 17, 5:47 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
647 PM CDT SUN AUG 17 2014

NDZ007-015-180045-
CAVALIER ND-RAMSEY ND-
647 PM CDT SUN AUG 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR RAMSEY AND EXTREME SOUTHWESTERN
CAVALIER COUNTIES UNTIL 745 PM CDT...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF CANDO TO 12
MILES EAST OF LEEDS...MOVING TO THE EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN.

THE STORMS WILL BE NEAR...
PENN AROUND 655 PM CDT.
STARKWEATHER AROUND 710 PM CDT.
GARSKE AROUND 715 PM CDT.
WEBSTER AROUND 720 PM CDT.

THE STORMS MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4837 9913 4837 9897 4855 9897 4853 9842
      4813 9862 4817 9919
TIME...MOT...LOC 2347Z 280DEG 22KT 4853 9905 4827 9917

JK

The radar

The Minot AFB radar (KMBX), 107 km away, was scanning. The volume nearest the first event began at 00:18 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Benson

When
August 17, 6:20 PM CST
Where
Benson County, 5.41 mi SW of Maddock Rices Arpt
Measured
1.25 in hail
Reported by
Public
Coordinates
47.900, -99.620

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2014Every state in 2014This day in weather historyWarnings in North Dakota, August 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528416.